Follow
Francisco Martin
Francisco Martin
Professor of Mathematics, Department of Geometry and Topology, University of Granada
Verified email at ugr.es - Homepage
Title
Cited by
Cited by
Year
On the topology of translating solitons of the mean curvature flow
F Martin, A Savas-Halilaj, K Smoczyk
Calculus of Variations and Partial Differential Equations 54 (3), 2853-2882, 2015
902015
Graphical translators for mean curvature flow
D Hoffman, T Ilmanen, F Martin, B White
Calculus of Variations and Partial Differential Equations 58 (4), 117, 2019
742019
Complete minimal surfaces in ℝ³
FJ López, F Martín
Publicacions Matematiques, 341-449, 1999
641999
Complete proper minimal surfaces in convex bodies of ℝ3
F Martín, S Morales
Duke Mathematical Journal 128 (3), 559-593, 2005
532005
Existence of proper minimal surfaces of arbitrary topological type
L Ferrer, F Martín, WH Meeks III
Advances in Mathematics 231 (1), 378-413, 2012
502012
Adding handles to Nadirashvili’s surfaces
FJ López, F Martin, S Morales
J. Differential Geom 60 (1), 155-175, 2002
422002
Density Theorems for Complete Minimal Surfaces in
A Alarcón, L Ferrer, F Martín
Geometric and Functional Analysis 18 (1), 1-49, 2008
372008
Minimal surfaces with positive genus and finite total curvature in ℍ2× ℝ
F Martín, R Mazzeo, MM Rodríguez
Geometry & Topology 18 (1), 141-177, 2014
332014
Complete proper minimal surfaces in convex bodies of R3, II. The behavior of the limit set
F Martín, S Morales
Commentarii Mathematici Helvetici 81 (3), 699-725, 2006
312006
A complete bounded minimal cylinder in R3.
F Martín, S Morales
Michigan Mathematical Journal 47 (3), 499-514, 2000
302000
Bounded domains which are universal for minimal surfaces
F Martín, W Meeks, N Nadirashvili
American journal of mathematics 129 (2), 455-461, 2007
282007
A Jordan curve spanned by a complete minimal surface
F Martín, N Nadirashvili
Archive for Rational Mechanics and Analysis 184 (2), 285-301, 2007
272007
On the asymptotic behavior of a complete bounded minimal surface in R 3
F Martín, S Morales
Transactions of the American Mathematical Society, 3985-3994, 2004
272004
Notes on translating solitons for mean curvature flow
D Hoffman, T Ilmanen, F Martín, B White
Minimal Surfaces: Integrable Systems and Visualisation, 147-168, 2017
262017
Translating solitons in Riemannian products
JHS de Lira, F Martín
Journal of Differential Equations 266 (12), 7780-7812, 2019
252019
Complete nonorientable minimal surfaces in a ball of ℝ³
F Lopez, F Martin, S Morales
Transactions of the American Mathematical Society 358 (9), 3807-3820, 2006
252006
A characterization of the grim reaper cylinder
F Martín, J Pérez-García, A Savas-Halilaj, K Smoczyk
Journal für die reine und angewandte Mathematik (Crelles Journal) 2019 (746 …, 2019
232019
Complete bounded null curves immersed in and
F Martin, M Umehara, K Yamada
Calculus of Variations and Partial Differential Equations 36 (1), 119-139, 2009
212009
Scherk-like translators for mean curvature flow
D Hoffman, F Martin, B White
arXiv preprint arXiv:1903.04617, 2019
192019
Complete bounded holomorphic curves immersed in ℂ² with arbitrary genus
F Martin, M Umehara, K Yamada
Proceedings of the American Mathematical Society 137 (10), 3437-3450, 2009
182009
The system can't perform the operation now. Try again later.
Articles 1–20